# SDR AALA202209291793

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,034 hours, 31,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1157091
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD EXIT SIGN LIGHT (52WL) BETWEEN L2 AND R2 DOORS IS INOPERATIVE. MAINTENANCE  AND OVER HEAD EMERGENCY EXIT SIGN (52WL) LIGHT DISTRIBUTION PANEL ASSEMBLY (AALA202209291793) AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202209290160) PER AMM 33-51-00. A SATISFACTORY OPERATIONAL CHECK OF THE EXIT SIGN WAS ACCOMPLISHED.
